# SDR IPXA2024092390936

- Difficulty date: September 2, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 37,796 hours, 26,016 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE AFT TAIL COMPARTMENT EXFOILATION CORROSION AT STA 1787.4 R/H INTERNAL UPPER AT APU AIR INLET DUCT. DOT 140-007 INSTALLED 5EA REPAIR PARTS, 1EA AFT STRAP, NEW STRAP P/N 148N3138-20, 2 UPPER ANGLES STRAP, 2 LOWER ANGLES STRAP AND REPAIR WASHER IAW B757 SRM 53-80-15-2R-1 REPAIR 1.
